Can thumping in ear be caused by fluid stuck in Eustachian Tube?

Muscle spasm. is much more likely. Not dangerous, just feels strange. Stapedius is the muscle that is in spasm.

Related Questions

I have a bubbling/ thumping sound in my left ear. Could Eustachian Tube Dysfunction be the cause? . I have Eustachian Tube Dysfunction in right ear

Could be. And could be your external left ear, don't stick anything in your ear though, use the saline nasal washes and the nasal sprays prescribed to you, if no improvement, see your doctor/ENT, good luck . Read more...

Why does the ringing occur when you have eustachian tube dysfunction? And how do you know if you have fluid behind your ear or not that cause ringing?

Need an exam. To know if there is fluid behind the eardrum. There are objective tests to test too. Fluid usually causes hearing loss not ringing, sensorineural hearing loss or damage from meds like Aspirin can cause ringing. Read more...

Sometimes when I use Flonase for Eustachian Tube Dysfunction there feels like more pressure in both ears could it be cause of the fluid blockage?

Eustachian tube bloc. This is an irritating problem. There are many causes. However when a cause is not evident then one can try balloon dilatation, use a product called eustachi, try altitude change. Read more...

Ringing ear caused by blocked Eustachian tube is it permanent!!??

No. This should go away after your tube is unblocked. If it doesn't in a few days please see a doctor. Read more...

Is it possible to have fluid problems in my Eustachian Tube and not the middle ear? .

Possible but unlikel. I can imagine that the obstruction of the eustachean tube may lead to fluid gravitated at the eustachean tube level but this is a highly unlikely scenario If you have had this problem for a long time, see an ENT and even a 2nd opinion if necessary. Read more...

Can having eustachian tube issues cause headaches? Specifically around the ear and front or back of head.

ET Issues. It cold be the other way around - nasal and sinus blockages from allergies or infections can impact the ability to clear your ears and cause headaches. See an ENT specialist. Read more...

My middle ear and its not draining. Did the afrin (oxymetazoline) causes my eustachian tube to swell up after I stopped using it?

Medicine Overuse. Afrin should not be used more than once every 12 hours for a maximum of 2 days, or you risk blockading the very receptors that decongest. Ask your doctor for prescription nasal steroid spray to treat the edema & underlying problem. (you also risk hypertension with nasal decongestants). Read more...